Flash Flood, Laramie
- When
- June 3, 9:26 PM MST to 11:00 PM MST
- Where
- Laramie County, Carpenter
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.033, -104.367
Water up to a foot deep covered roads in and near Carpenter, WY.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 3, 1:43 PM MST, 7 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 243 PM MDT FRI JUN 3 2005 .SHORT TERM...UPPER LOW WILL MOVE ACROSS NORTHERN COLORADO TONIGHT. FLOW ALOFT BECOMES NW SAT AFTERNOON AS UPPER LOW MOVES INTO THE CENTRAL PLAINS. WINDS WILL BECOME NORTH AS A COLD FRONT MOVES SLOWLY EAST ACROSS THE PLAINS. THE WINDS WILL SHIFT TO THE NW BY LATE SAT AFTERNOON. SOME LOW LEVEL MOISTURE WILL BE PRESENT ALONG THE WY/CO BORDER TONIGHT AND CONTINUE THROUGH SAT. LOW LEVELS WILL START TO DRY OUT SAT NIGHT. MID LEVEL MOISTURE WILL BE PRESENT THROUGH THE PERIOD. LIS ARE FROM 0 TO -2 SOUTH OF A LINE FROM BFF TO LAR THIS EVENING WITH LOW CAPES. 500 MB WINDS WILL DECREASE TO LESS THAN 30 KTS THIS EVENING. WITH THE RECENT HEAVY RAINFALL ACROSS THE SOUTHERN NEB PANHANDLE...AND CONVECTION THIS EVENING MOVING INTO THE AREA WHICH WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...WILL GO WITH A FLASH FLOOD WATCH THROUGH SAT MORNING FOR KIMBALL AND CHEYENNE COUNTIES IN NEB. AS THE UPPER LOW MOVES ACROSS THE AREA LATE TONIGHT...MORE HEAVY RAINFALL WILL BE LIKELY ACROSS THE SOUTHERN HALF OF THE CWA LATE TONIGHT AND EARLY SATURDAY. BY SATURDAY AFTERNOON...LIS INDICATE AIRMASS WILL BE ONLY SLIGHTLY UNSTABLE WITH LOW CAPES ONCE AGAIN. WILL GO WITH SHOWERS IN THE MORNING...THEN INTRODUCE THUNDERSTORMS ACROSS MUCH OF THE CWA DURING THE AFTERNOON. TEMPERATURES WILL CONTINUE TO BE A BIT BELOW NORMAL. KMD .LONG TERM...SUNDAY THROUGH FRIDAY...NO BIG SURPRISES IN THE EXTENDED FORECAST. STILL EXPECTING A MAINLY DRY PERIOD SUNDAY AND MONDAY AS THE RIDGE BETWEEN SYSTEMS MOVES OVER THE AREA. THEN A LARGE UPPER LOW MOVES INTO THE WEST. THE MODELS MOVE A PIECE OF ENERGY THROUGH WYOMING TUESDAY THAT WILL BRING SOME SHOWERS AND THUNDERSTORMS. TROUGHINESS ENSUES WEST OF THE FORECAST AREA WITH THE RESULTING SOUTH TO SOUTHWEST FLOW ALOFT GENERATING ISOLATED TO SCATTERED DIURNAL CONVECTION FOR WEDNESDAY THROUGH FRIDAY. POMEROY && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...FLOOD WATCH THROUGH 8 AM FOR CHEYENNE AND KIMBALL COUNTIES. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 655 PM MDT FRI JUN 3 2005 NEZ001>003-019>021-054-055-041215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 655 PM MDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA FOR MUCH OF TONIGHT. THE ACTIVITY WILL PRODUCE HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 40 MPH. DUE TO THE HEAVY RAIN FALLING OVER SATURATED GROUND...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR KIMBALL AND CHEYENNE COUNTIES FOR THE REST OF TONIGHT AND TO 8 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ059>070-041215- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 655 PM MDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA FOR MUCH OF TONIGHT. THE ACTIVITY WILL PRODUCE HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 40 MPH IN THE EVENING HOURS. THE HEAVY RAIN WILL CAUSE RIVERS AND STREAMS TO RISE TO NEAR BANKFULL AS WELL AS CONSIDERABLE PONDING OF WATER IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS EVERY DAY BUT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WEILAND
The Cheyenne radar (KCYS), 39 km away, was scanning. The volume nearest the first event began at 04:23 UTC.
1 flash flood. Local standard time, as filed.
Water up to a foot deep covered roads in and near Carpenter, WY.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2005Every state in 2005This day in weather historyWarnings in Wyoming, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454744.